# SDR CALA2021081801372

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347220924500
- Condition: Corroded
- Location: Frms 64-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185)-Y1292 FLOOR BEAM FR66-68 HAS MULTIPLE CORROSION SPOTS. (REMOVE DAMAGE, CHECK LIMITS) REPLACED FLOOR SUPPORTS P/N:D5347220924500 AND P/N:D534721722050 0 BETWEEN FR64-FR68 AND -Y1292 IAW SRM 51-72-11. ATTACHED FORM 4 4-0008 EMP# V934611 WORK ACCOMPLISHED AT ST ENGINEERING MOBILE A T BFM ON NR#0013784
